# SDR AMTA200600738

- Difficulty date: December 21, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- Engine: Cfmint CFM567B2US
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145525
- Part serial: 7162
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED TRIP LIGHT WOULD NOT RESENT.  REMOVED AND REPLACED PRSOV IAW AMM 36-11-04-4 RAN ENGINE AT HIGH POWER, OPS CHECK GOOD OK FOR SERVICE.  (K)
